Geometriae Dedicata

, Volume 43, Issue 1, pp 71–81

Isoperimetric deficit and convex plane sets of maximum translative discrepancy

  • Stefano Campi
Article

DOI: 10.1007/BF00181298

Cite this article as:
Campi, S. Geom Dedicata (1992) 43: 71. doi:10.1007/BF00181298

Abstract

The paper deals with the following question: Among the convex plane sets of fixed isoperimetric deficit, which are the sets of maximum translative deviation from the circular shape? The answer is given for the cases in which the deviation is measured either by the translative Hausdorff metric or by the translative symmetric difference metric.

AMS Subject Classification

52 A 40 
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Stefano Campi
    • 1
  1. 1.Dipartimento di Matematica ‘U. Dini’Università di FirenzeFirenzeItaly

Personalised recommendations